# SDR BAQA091747

- Difficulty date: December 12, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 880 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: L633M2001106
- Part serial: 305
- Condition: Collapsed
- Location: Main Rotor G/B
- Part time: 539 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARIS MOUNT COLLAPSED. PART REPLACED WITH SERVICABLE UNIT.   01/06/2004
